On the local and global non-characteristic Cauchy problem when the solutions are holomorphic functions or analytic functionals in the space variables

Jan Persson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332342

Arkiv for Matematik, 9, (1), 171-180, 1970.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 189 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{jan1970on,
  title={On the local and global non-characteristic Cauchy problem when the solutions are holomorphic functions or analytic functionals in the space variables},
  author={Jan Persson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447106313151},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={171-180},
  year={1970},
}
Jan Persson. On the local and global non-characteristic Cauchy problem when the solutions are holomorphic functions or analytic functionals in the space variables. 1970. Vol. 9. In Arkiv for Matematik. pp.171-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447106313151.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved